Bulletin (New Series) of the American Mathematical Society

An extension of Casson's invariant to rational homology spheres

Kevin Walker

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 22, Number 2 (1990), 261-267.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183555620

Mathematical Reviews number (MathSciNet)
MR1016040

Zentralblatt MATH identifier
0699.57008

Subjects
Primary: 57N10: Topology of general 3-manifolds [See also 57Mxx] 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}

Citation

Walker, Kevin. An extension of Casson's invariant to rational homology spheres. Bull. Amer. Math. Soc. (N.S.) 22 (1990), no. 2, 261--267. https://projecteuclid.org/euclid.bams/1183555620


Export citation

References

  • [AM] S. Akbulut and J. McCarthy, Casson's invariant for oriented homology3 -spheres: An exposition, Princeton Math. Notes (to appear).
  • [BL] S. Boyer and D. Lines, Surgery formulae for Casson's invariant and extensions to homology lens spaces, preprint.
  • [BN] S Boyer and A. Nicas, Varieties of group representations and Casson's invariant for rational homology 3-spheres, preprint.
  • [C] A. Casson, lectures at MSRI (1985).
  • [Gol] W. Goldman, The symplectic nature of the fundamental groups of surfaces, Adv. Math. 54 (1984), 200-225.
  • [Gor] C. Gordon, Knots, homology spheres and contractible 4-manifolds, Topology 14 (1975), 151-172.
  • [HZ] F. Hirzebruch and D. Zagier, The Atiyah-Singer theorem and elementary number theory, Publish or Perish, Houston, TX, 1974.
  • [K] R. Kirby, A calculus for framed links in S3, Invent. Math. 45 (1978), 35-56.